Header menu link for other important links
Dimesional formulÆ for the relative invariants of pre-mathieu and mathieu groups
P. Vanchinathan, ,
Published in Research Publication
Volume: 9
Issue: 10
Pages: 8575 - 8585
In this paper, we have computed the dimensions of the relative symmetric polynomials associated with all the irreducible characters of Pre Mathieu groups M9, M10 and Small Mathieu groups M11, M12. © 2020, Research Publication. All rights reserved.
About the journal
JournalAdvances in Mathematics: Scientific Journal
PublisherResearch Publication